Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Was Anyone Else On Gabitril And Did It Cause Intense Painful Abdominal Cramping?

Was Anyone Else On Gabitril And Did It Cause Intense Painful Abdominal Cramping?

When I was on Gabitril I'd get abdominals cramping so bad it felt like Freddy Krueger jammed his knife-hand into my guts.

A MyEpilepsyTeam Member said:

No

posted over 5 years ago
A MyEpilepsyTeam Member said:

What is the question? Are you asking of others have taken that and experienced the same thing or asking what to do or what? I would tell your Dr. Some meds do cause stomach pain because they're harsh and don't digest right- you might want to cut down on it or ask your doctor for a different one that won't be as harsh on your stomach

posted over 5 years ago
A MyEpilepsyTeam Member said:

Don,
Gabitral was awful for Me! The moment I began, it was all emotional and working in a Mortgage Company. One moment, laughing hysterically for no reason and 5 minutes later, crying the same way! I was on it for one week and the Neurologist took Me off! I had a great Supervisor Who understood...

posted over 5 years ago
A MyEpilepsyTeam Member said:

D@ No idea, sorry

posted over 5 years ago
Already a Member? Log in